Quasinormality and meromorphic functions with multiple zeros

Shahar Nevo, Xuecheng Pang, Lawrence Zalcman

Research output: Contribution to journalArticlepeer-review

24 Scopus citations
Original languageEnglish
Pages (from-to)1-23
Number of pages23
JournalJournal d'Analyse Mathematique
Volume101
Issue number1
DOIs
StatePublished - Mar 2007

Bibliographical note

Funding Information:
Acknowledgments. This work was supported in part by the German-Israeli Foundation for Scientific Research and Development, G.I.F. Grant No. I-809-234-6/2003. Pang’s research was also partially supported by the Gelbart Research Institute for Mathematical Sciences at Bar-Ilan University. Zalcman acknowledges the hospitality of the Mathematics Department of UC Berkeley during the writing of the final draft. Finally, we thank Walter Bergweiler for several helpful observations and suggestions and Alexandre Eremenko for his careful reading of the manuscript.

Cite this